MathSciNet Relay Station
MathSciNet bibliographic data
MR137163 (25 #619) 60.66
Bellman, Richard Invariant imbedding and random walk. Proc. Amer. Math. Soc. 13 1962 251–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement